# SDR 2008UALA03209

- Difficulty date: June 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 49,204 hours, 9,224 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8088846
- Part serial: UNK
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE START VALVE L LEFT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.  STATUS CREW COMMENTS:  CHRONIC MSG-8061561 INACTV ES MODE, MSG-8061561 INACTV ES MODE.  *S/D*  FOUND FAULTY START VALVE.  REPLACED NR 1 ENGINE START VALVE PER MM 80-11-02 AND OPS CHECK GOOD.  AC OK FOR SERVICE.
